Sunday, May 11, 2008
How's Your Humalog?
Has anyone noticed a recent change in the way your Humalog is being absorbed? Or has anyone had a change in the way your Humalog is absorbed over some period of time? Of course there are a million explanations for anything in diabetes but Humalog just doesn't seem to be working for me the way it used to--it takes a very long time to start acting (at least an hour usually) and seems to accumulate and then hit me later on in the day (by pump or by injection). I assume it's just me but I've had one other friend report the same thing in the past few weeks. I've used Lilly insulin since day 1 and it has been great but I am considering switching over to Novolog or Apidra. I've tried to rule out all of the usual suspects (pump problems, stress etc.) It could also be that I'm paying a lot closer attention so am more finicky about getting rid of those highs.